# SDR UALA2013052203535

- Difficulty date: May 21, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 68,018 hours, 24,982 cycles
- Engine: Pwa PW2040
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING AFT OF NR 1 ENGINE, UNDER WING HAS DAMAGE.  DAMAGE IS TO ENGINE AFT FAIRING PANEL MEASURES 1.25" LONG BY 1" DEEP.   FAIRING REMOVED AND REPAIRED. INSTALLED AND SEALED PANEL.
